MathSciNet Relay Station
MathSciNet bibliographic data
MR2138866 (2006a:54031) 54H15 (22A05 54D35 54E35)
van Mill, Jan Strong local homogeneity and coset spaces. Proc. Amer. Math. Soc. 133 (2005), no. 8, 2243–2249 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement